# SDR LR7A08020

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,319 hours, 25,151 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5301, FOUND RT UPPER WHEEL WELL MLG BEAM CRACKED AT FS 577, WL236, RBL64.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-001.
